# SDR SWAA2023032302982

- Difficulty date: February 14, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-116859<[01] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG#146A7901 SHEET: 20; REV - SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG#146A7901 SHEET: 20; REV - SEE INDIVIDUALS SIGN OFF BELOW RII
